# SDR USAA2009021890373

- Difficulty date: January 21, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN AT MID LAV SERVICE COMPARTMENT AROUND FILL PORTS BS 1200, BETWEEN S29R TO S30R.  REPAIRED FUSELAGE SKIN AT MID LAV SERVICE COMPARTMENT AROUND FILL PORTS BS 1200, BETWEEN S29R TO S30R IAW US AIRWAYS EA 130192.
